# SDR COMA0570074

- Difficulty date: June 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 2,401 hours, 1,939 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 4119TO4PO1
- Part serial: LJAD0650
- Condition: Dirty
- Location: Rt Engine
- Part time: 2,271 hours, 1,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE IN AMBER DASHES.  REPLACED THE OIL FILTER.
